The Annals of Probability

Almost Sure Convergence of Generalized $U$-Statistics

Pranab Kumar Sen

Full-text: Open access

Abstract

Almost sure convergence of generalized $U$-statistics and von Mises' differentiable statistical functions is studied with the help of the general $L \log L$ martingale convergence theorem.

Article information

Source
Ann. Probab., Volume 5, Number 2 (1977), 287-290.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995853

Digital Object Identifier
doi:10.1214/aop/1176995853

Mathematical Reviews number (MathSciNet)
MR436444

Zentralblatt MATH identifier
0362.60019

JSTOR
links.jstor.org

Subjects
Primary: 60B10: Convergence of probability measures

Keywords
Almost sure convergence generalized $U$-statistics reverse martingales and submartingales von Mises' differentiable statistical functions

Citation

Sen, Pranab Kumar. Almost Sure Convergence of Generalized $U$-Statistics. Ann. Probab. 5 (1977), no. 2, 287--290. doi:10.1214/aop/1176995853. https://projecteuclid.org/euclid.aop/1176995853


Export citation